MathSciNet Relay Station
MathSciNet bibliographic data
MR616177 (82g:58008) 58B05 (46B99)
Nowak, Bogdan On the Lipschitzian retraction of the unit ball in infinite-dimensional Banach spaces onto its boundary. Bull. Acad. Polon. Sci. Sér. Sci. Math. 27 (1979), no. 11-12, 861–864 (1981).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement